# SDR 31101147KH

- Difficulty date: March 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N147KH
- Make and model: Lear 24
- Aircraft serial: 24147
- Engine: Ge CJ610*
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pitch Relay Box
- Component: Pitch Relay Box, Lear
- Component part number: 261834215
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE, FLIGHT CREW NOTED A PUSH FORWARD ON THE YOKE.  AIRCRAFT RETURNED TO AIRPORT AND LANDED.  MAINTENANCE PERSONNEL DISCOVERED A WIRE CHAFFED AND SHORTED TO GROUND GOING TO THE PITCH DISCONNECT BOX.  WIRING WAS REPAIRED AND SYSTEM TESTED EXTENSIVELY.
